# SDR IPXA2015020285535

- Difficulty date: February 1, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 213,468 hours, 14,171 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100590
- Condition: Corroded
- Location: Bs 1020
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: CP11, UPPER LOBE INTERIORS BS 1020, LBL 24.75 FLOORBEAM TEE ANGLE CORRODED.  REMOVED CORROSION  BETWEEN BL 0 - LBL 24.75 IAW SRM 51-10-02-0G.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51-1A-1, FIG 101, DETAIL III USING TR. 17-809 3.  REMOVED DAMAGE FLOORBEAM ANGLE IAW SRM 51-40-02-0G.  FABRICATED NEW FLOORBEAM TEE ANGLE.
